Q-hypergeometric double sums as mock theta functions

Files in This Item:
File Description SizeFormat 
wpbp7.pdf302.04 kBAdobe PDFDownload
Title: Q-hypergeometric double sums as mock theta functions
Authors: Lovejoy, Jeremy
Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7954
Date: 2013
Abstract: Recently, Bringmann and Kane established two new Bailey pairs and used them to relate certain q-hypergeometric series to real quadratic fields. We show how these pairs give rise to new mock theta functions in the form of q-hypergeometric double sums. We also prove an identity between one of these sums and two classical mock theta functions introduced by Gordon and McIntosh.
Type of material: Journal Article
Publisher: Mathematical Science Publishers
Journal: Pacific Journal of Mathematics
Volume: 264
Issue: 1
Start page: 151
End page: 162
Keywords: Q-hypergeometric seriesMock theta functionsAppell–Lerch seriesHecke-type double sums
DOI: 10.2140/pjm.2013.264.151
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

7
Last Week
0
Last month
checked on Sep 17, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.